# SDR ASAA12511435

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,239 hours, 5,214 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 CIRCUIT BREAKER DISCOVERED POPPED ON PREFLIGHT. RESET HF 2 CIRCUIT BREAKER REF MM 20-60-01. HF 2 OPS CHECKED IAW MM 23-11-00-710-801 AND GROUND VERIFICATION TEST, OPS CHECKED NORMAL.
